Bluelight

Thread: Horrible Itchy Feeling Like Fire Ants Underneath Skin HELP!

Results 1 to 6 of 6
  1. Collapse Details
    Horrible Itchy Feeling Like Fire Ants Underneath Skin HELP! 
    #1
    Skull
    Ok so i just took, 300mg Dihydrocodeine and an unknown amount of Codeine Linctus (at 15mg Codeine Phosphate per 5ml) I have never experienced this feeling with Codeine before, the only time I have got this feeling was when I took DXM for the first time and I told myself I would never do it again because of this exact feeling. Its fucking horrible, and its started at the back of my ears and seems to be working its way down my body, every time I itch any part it gets horrendously worse and feels like ants are biting and pissing underneath my skin. Is there anything I could do to reduce this feeling?! and why does it happen?! man this feeling is fucked up!!
    Last edited by CoReCoNTAX; 27-09-2011 at 15:14.
     

  2. Collapse Details
     
    #2
    i dont have any antihistamines and just to make it clear, this is NOT the usual itch i get on opiates, the usual itching which im used to is actual a pleasant itch which is relived when you actually itch yourself...whats goin on here!!??
     

  3. Collapse Details
     
    #3
    Fuck I should have posted this in darkside!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! !!!!!!!!!!!!!!!!!!!!!!!!!!!
     

  4. Collapse Details
     
    #4
    Bluelighter Doug2113's Avatar
    Join Date
    Sep 2011
    Location
    Texas
    Posts
    1,543
    I've had a "real" itch from taking vicodin before that doesn't go away easily when it itches. It's normally on my leg near my ankle and i'll scratch it raw almost before it will go away. If need be run by the store and get some benadryl. Good luck to you. I've got an appt in an hour so I need to hop off.
     

  5. Collapse Details
     
    #5
    Without any antihistamines there's not much you can do.

    A cool shower may help.

    Failing that I'm afraid you're just going to have to wait it out.
     

  6. Collapse Details
     
    #6
    Bluelighter Mugz's Avatar
    Join Date
    Apr 2004
    Location
    You fucking know, I post it enough
    Posts
    15,449
    It seems like you just have a more intense opiate itch than normal and it seems like you have some anxiety to go along with it. I'm assuming that it has cleared up by now, or you have taken some antihistamines.

    We don't really allow emergency type threads here either, if you think that you are in serious danger for your health then please go and seek medical attention, there isn't really much that we can do to help here other than point you in the right direction.

    Going to close the thread now.

    If anyone has any problems with my closing of the thread or think that it should be reopened then shoot me a PM

    Mugz
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •